RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 803–805 (Mi dan33890)  

MATHEMATICS

The completeness to within coding of systems of functions of a $k$-valued logic and the complexity of its recognition

R. V. Freivald

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (473 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.95
Presented: A. I. Mal'tsev
Received: 04.07.1967

Citation: R. V. Freivald, “The completeness to within coding of systems of functions of a $k$-valued logic and the complexity of its recognition”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 803–805

Citation in format AMSBIB
\Bibitem{Fre68}
\by R.~V.~Freivald
\paper The completeness to within coding of systems of functions of a $k$-valued logic and the complexity of its recognition
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 803--805
\mathnet{http://mi.mathnet.ru/dan33890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0232664}
\zmath{https://zbmath.org/?q=an:0199.30202}


Linking options:
  • http://mi.mathnet.ru/eng/dan33890
  • http://mi.mathnet.ru/eng/dan/v180/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019